Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 6, 2013, 4:43 PM EDT for Duval County, Nassau County, Florida. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2013, 4:43 PM EDT (20:43 UTC)
- Expired
- Jun 6, 2013, 5:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Duval County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 25 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:48 PM EDT | TORNADO 1 | 1 Ene Mayport, FL | A NATIONAL WEATHER SERVICE STORM SURVEY FOUND A TORNADO WITH 75 TO 90 MPH WINDS IMPACTED THE EXTREME EASTERN SIDE OF MAPORT NAVAL STATION. SEVERAL NON-CRITICAL STRUCTURES WERE IMPACTED WITH MINOR DAMAGE. THE LENGTH OF THE TORNADO ACROSS THE BASE WAS .32 MILES |
| Jun 6, 4:48 PM EDT | TORNADO | 1 Ene Mayport, FL | THE EMERGENCY MANAGER REPORTS DAMAGE FROM A TORNADO ON THE NAVAL BASE. |
| Jun 6, 5:12 PM EDT | TORNADO | Fernandina Beach, FL | REPORT OF TORNADO ON GROUND IN FERNANDINA BEACH NEAR 1300 BLOCK OF NORTH FLETCHER AVE. DAMAGER REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:43 AM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
006
WFUS52 KJAX 062043
TORJAX
FLC031-089-062115-
/O.NEW.KJAX.TO.W.0005.130606T2043Z-130606T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA
EASTERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 515 PM EDT
* AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
MAYPORT...MOVING NORTH AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LITTLE TALBOT ISLAND...TALBOT ISLAND...AMELIA CITY AND FERNANDINA
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
WATERSPOUTS MAY CAUSE LOCALIZED DAMAGE AS THEY MOVE ONSHORE. IF YOU
ARE IN THE PATH OF THIS WATERSPOUT...PLEASE GO TO A SAFE PLACE
IMMEDIATELY.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3031 8149 3071 8155 3071 8154 3072 8153
3073 8149 3071 8147 3071 8143 3070 8142
3060 8144 3052 8142 3051 8144 3049 8141
3033 8138 3031 8139
TIME...MOT...LOC 2043Z 175DEG 34KT 3041 8140
$$
HESS5 follow-up statements
516
WWUS52 KJAX 062049
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 PM EDT THU JUN 6 2013
FLC031-089-062115-
/O.CON.KJAX.TO.W.0005.000000T0000Z-130606T2115Z/
DUVAL FL-NASSAU FL-
449 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EASTERN
NASSAU AND NORTHEASTERN DUVAL COUNTIES...
AT 449 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR LITTLE TALBOT ISLAND...MOVING NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMELIA
CITY AND FERNANDINA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
WATERSPOUTS WHICH CONTACT LAND AREAS ARE TORNADOES AND MAY BE
DANGEROUS. BOATERS AND INDIVIDUALS IN THE WARNING AREA SHOULD SEEK
SHELTER IF THE WATERSPOUT APPROACHES YOUR AREA.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3038 8142 3039 8150 3071 8154 3072 8153
3073 8149 3071 8147 3071 8143 3070 8142
3060 8144 3053 8142 3051 8144 3047 8140
3039 8139
TIME...MOT...LOC 2049Z 175DEG 34KT 3047 8141
$$
HESS546
WWUS52 KJAX 062055
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT THU JUN 6 2013
FLC031-089-062115-
/O.CON.KJAX.TO.W.0005.000000T0000Z-130606T2115Z/
DUVAL FL-NASSAU FL-
455 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EASTERN
NASSAU AND NORTHEASTERN DUVAL COUNTIES...
AT 455 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR TALBOT ISLAND...MOVING NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMELIA
CITY AND FERNANDINA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3046 8142 3046 8144 3048 8150 3071 8154
3071 8152 3073 8149 3071 8147 3071 8143
3070 8142 3060 8144 3053 8142 3051 8144
3047 8140
TIME...MOT...LOC 2055Z 174DEG 35KT 3052 8142
$$
HESS285
WWUS52 KJAX 062101
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT THU JUN 6 2013
FLC031-062112-
/O.CAN.KJAX.TO.W.0005.000000T0000Z-130606T2115Z/
DUVAL FL-
501 PM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR NORTHEASTERN DUVAL COUNTY IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3051 8144 3054 8149 3057 8152 3071 8154
3071 8152 3073 8149 3071 8147 3071 8143
3070 8142 3060 8144 3056 8144 3053 8142
TIME...MOT...LOC 2102Z 174DEG 35KT 3059 8143
$$
FLC089-062115-
/O.CON.KJAX.TO.W.0005.000000T0000Z-130606T2115Z/
NASSAU FL-
501 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EASTERN
NASSAU COUNTY...
AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR AMELIA CITY...MOVING
NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FERNANDINA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3051 8144 3054 8149 3057 8152 3071 8154
3071 8152 3073 8149 3071 8147 3071 8143
3070 8142 3060 8144 3056 8144 3053 8142
TIME...MOT...LOC 2102Z 174DEG 35KT 3059 8143
$$
HESS675
WWUS52 KJAX 062110
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 6 2013
FLC089-062115-
/O.CON.KJAX.TO.W.0005.000000T0000Z-130606T2115Z/
NASSAU FL-
510 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EASTERN
NASSAU COUNTY...
AT 510 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR AMELIA CITY...MOVING
NORTH AT 40 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3057 8146 3058 8148 3057 8152 3071 8154
3071 8152 3073 8149 3071 8147 3071 8143
3070 8142 3060 8144 3057 8144
TIME...MOT...LOC 2110Z 174DEG 35KT 3067 8144
$$
HESS319
WWUS52 KJAX 062123
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT THU JUN 6 2013
FLC089-062134-
/O.EXP.KJAX.TO.W.0005.000000T0000Z-130606T2115Z/
NASSAU FL-
523 PM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR EASTERN NASSAU COUNTY HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3057 8146 3058 8148 3057 8152 3071 8154
3071 8152 3073 8149 3071 8147 3071 8143
3070 8142 3060 8144 3057 8144
TIME...MOT...LOC 2110Z 174DEG 35KT 3067 8144
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:58 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 6, 2:58 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU JUN 6 2013
...HEAVY RAINFALL AND GUSTY WINDS CONTINUE THIS EVENING...
.SHORT TERM...
TROPICAL STORM ANDREA IS NEARING THE WEST COAST OF FLORIDA
WITH RAINBANDS ROTATING AWAY FROM THE CENTER. RADAR SHOWS A DRY
SLOT ALONG THE I-75 CORRIDOR. AS ANDREA COMES ASHORE LATER
TODAY...THE APPEARS PRECIP COVERAGE WILL FALL QUICKLY OVER OUR SW
ZONES AND LOWER POSSIBILITY FOR TORNADOES IN THIS REGION. TORNADO
WATCH CONTINUES FOR MUCH OF THE AREA...WITH EAST COAST LIKELY TO
HAVE BEST CHANCE FOR ROTATION. OVERALL RAIN AMOUNTS HAVE BEEN
AROUND 1-2 INCHES TODAY...WITH ANOTHER 1-3 INCHES POSSIBLE MAINLY
OVER SE GA AND COASTAL NE FL AS DRY SLOT PUSHES NORTHWARD. THE
LATEST TRACK FROM NHC SHOWS ANDREA MOVING NE TO CAROLINA COAST BY
FRIDAY MORNING TO DELMARVA IN THE AFTERNOON. LIKELY POPS ACROSS
SE GA LATE TONIGHT WILL TAPER TO CHANCE ON FRIDAY.
.LONG TERM...SATURDAY THROUGH THURSDAY...
WILL KEEP EXISTING FORECAST. MODELS CONTINUE TO SHOW LOW AMPLITUDE
TROUGHING OVER THE REGION THROUGH THE WEEKEND INTO EARLY NEXT
WEEK. THIS WILL PROMOTE SEASONAL CHANCES FOR AFTERNOON AND EVENING
SHOWERS/STORMS. NEAR NORMAL TEMPERATURES WILL ARE FORECAST THROUGH
MONDAY...THEN UPPER RIDGING NUDGES INTO THE REGION THROUGH MID
WEEK...WITH TEMPS WARMING TO ABOVE NORMAL AND PRECIP CHANCES
DROPPING SLIGHTLY.
&&
.AVIATION...
EXPECT PREVAILING MVFR CONDITIONS THROUGH TONIGHT...THEN VFR CONDS
RETURN AROUND 14Z FRIDAY. WIND GUSTS UP TO 35-45 KT ARE EXPECTED
FROM LATE AFTN PAST MIDNIGHT MAINLY IN RAINBANDS.
&&
.MARINE...
WINDS ARE SE 20-30 KT WITH HIGHER GUSTS REPORTED IN HEAVY
RAINBANDS. RESIDUAL GUSTS TO TS FORCE OFFSHORE EARLY FRIDAY WILL
SUBSIDE TO LOW END SCA BY AFTN...AND TO SCEC FRIDAY NIGHT.
WINDS/SEAS WILL SUBSIDE TO UNDER SCEC OVER THE WEEKEND AS ANDREA
EXITS WELL TO THE NE. HAVE MADE NO CHANGES TO EXTENDED FCST.
RIP CURRENTS: HIGH RISK TODAY AND TONIGHT AS TROPICAL STORM
ANDREA TRACKS NORTHEAST ACROSS THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 89 69 90 / 100 50 40 40
SSI 72 86 74 86 / 100 60 40 30
JAX 72 88 72 88 / 90 50 30 30
SGJ 73 88 72 87 / 90 50 30 30
GNV 71 89 70 89 / 90 40 30 40
OCF 72 89 72 90 / 90 40 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
TROPICAL STORM WARNING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-
DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST
JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH FRIDAY EVENING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
TROPICAL STORM WARNING FOR APPLING-ATKINSON-BACON-BRANTLEY-
CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-
INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/SHASHY/WALKERHazardous weather outlook, Jun 6, 10:52 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1052 AM EDT THU JUN 6 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-071500- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1052 AM EDT THU JUN 6 2013 ...TROPICAL STORM WARNING INTO FRIDAY... ...TORNADO WATCH UNTIL 10 PM THIS EVENING... ...FLOOD WATCH THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... TROPICAL STORM ANDREA WILL MAKE LANDFALL NEAR THE BIG BEND OF FLORIDA LATER TODAY...CROSSING THE REGION TONIGHT. REFER TO HURRICANE LOCAL STATEMENTS ISSUED BY NWS JACKSONVILLE FOR THE LATEST DETAILS. A FLOOD WATCH REMAINS IN EFFECT. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR MOST OF NORTHEAST FLORIDA AND THE EASTERN PORTION OF SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... TROPICAL STORM ANDREA WILL EXIT TO THE NORTHEAST FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MAINLY DURING THE AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF TORNADO WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
In the hours before
Local storm report, Jun 6, 1:23 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TROPICAL STORM GAINESVILLE 29.67N 82.34W
06/06/2013 ALACHUA FL AMATEUR RADIO
REPORT OF TREES DOWN BLOCKING NE 12TH STREET NEAR 31ST
AVE.
1235 PM HEAVY RAIN GAINESVILLE 29.67N 82.34W
06/06/2013 U0.00 INCH ALACHUA FL AMATEUR RADIO
ROAD CLOSURE DUE TO FLOODING CONDITIONS ON SW DEPOT AVE
IN 700 BLOCK.
&&
ARSSpecial weather statement, Jun 6, 1:50 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT THU JUN 6 2013
GAZ153-154-166-061830-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
150 PM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME EASTERN
CAMDEN...EASTERN GLYNN COUNTIES FOR A TROPICAL RAIN BAND VALID UNTIL
230 PM EDT...
AT 149 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND CENTERED 10 MILES SOUTHEAST OF JEKYLL ISLAND...
MOVING NORTH AT 35 MPH. THIS BAND WILL ALSO AFFECT AREAS AROUND
JEKYLL ISLAND...BRUNSWICK...ST. SIMONS...SEA ISLAND...GLYNN HAVEN...
COUNTRY CLUB ESTATES...DOCK JUNCTION AND BOYS ESTATE THROUGH 230 PM
EDT. WIND GUSTS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN
PROJECTILES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW LYING AREAS. RADAR HAS INDICATED WEAK
ROTATION WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY
WITH LITTLE OR NO ADVANCE WARNING. PLEASE REMAIN INDOORS AND STAY
AWAY FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3120 8132 3116 8135 3113 8134 3113 8138
3111 8139 3094 8140 3098 8143 3099 8141
3101 8144 3133 8162 3137 8153 3134 8144
3128 8139 3129 8128 3125 8126 3120 8126
TIME...MOT...LOC 1749Z 162DEG 29KT 3098 8130
SHASHYLocal storm report, Jun 6, 2:18 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLOOD 4 SSW ARLINGTON 30.28N 81.64W
06/06/2013 DUVAL FL BROADCAST MEDIA
STREET FLOODING ALONG THE 10500 BLOCK OF SAN JOSE BLVD.
DELAYED REPORT.
&&
ARSSpecial weather statement, Jun 6, 4:08 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT THU JUN 6 2013
FLZ025-033-062100-
DUVAL-ST. JOHNS-
408 PM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND EASTERN DUVAL COUNTIES FOR A TROPICAL RAIN BAND VALID UNTIL
500 PM EDT...
AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND CENTERED OVER SOUTH PONTE VEDRA BEACH...MOVING
NORTH AT 35 MPH. THIS BAND WILL ALSO AFFECT AREAS AROUND NOCATEE...
SOUTH PONTE VEDRA BEACH...GUANA RIVER STATE PARK...SAWGRASS...PONTE
VEDRA BEACH...PALM VALLEY...JACKSONVILLE BEACH...SAN PABLO...NEPTUNE
BEACH AND MAYPORT THROUGH 500 PM EDT. WIND GUSTS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOOSE OUTDOOR OBJECTS
MAY BECOME WIND BLOWN PROJECTILES. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS.
RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS TROPICAL RAIN BAND.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO ADVANCE WARNING.
PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE IN THE
PATH OF THIS RAIN BAND. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2997 8144 3054 8148 3049 8141 3023 8137
3013 8134 2997 8130
TIME...MOT...LOC 2008Z 179DEG 32KT 3007 8133
HESSSpecial weather statement, Jun 6, 4:13 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 PM EDT THU JUN 6 2013
FLZ021-022-035-062045-
COLUMBIA-GILCHRIST-SUWANNEE-
413 PM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
COLUMBIA...NORTHERN GILCHRIST AND SOUTHEASTERN SUWANNEE COUNTIES FOR
A TROPICAL RAIN BAND VALID UNTIL 445 PM EDT...
AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND CENTERED 5 MILES SOUTH OF HILDRETH...MOVING NORTH
AT 30 MPH. THIS BAND WILL ALSO AFFECT AREAS AROUND FORT WHITE...
HILDRETH...ICHETUCKNEE SPRINGS STATE PARK...BRANFORD...OBRIEN...
WELLBORN AND MCALPIN THROUGH 445 PM EDT. WIND GUSTS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOOSE OUTDOOR
OBJECTS MAY BECOME WIND BLOWN PROJECTILES. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING
AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS TROPICAL RAIN
BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO ADVANCE
WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE
IN THE PATH OF THIS RAIN BAND. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3024 8299 3027 8273 2984 8270 2982 8290
2983 8290 2987 8288 2989 8290 2989 8292
TIME...MOT...LOC 2014Z 173DEG 28KT 2992 8281
HESSLocal storm report, Jun 6, 4:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TROPICAL STORM 4 SE ST. AUGUSTINE 29.86N 81.26W
06/06/2013 AMZ454 FL C-MAN STATION
SAINT AUGUSTINE C-MAN REPORTED SUSTAINED 29 KNOT WINDS
WITH GUSTS TO 42 KNOTS.
&&
ARSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:00 PM EDT | Hurricane Local Statement | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 9 hr |
| Jun 6, 5:01 AM EDT | Tropical Storm Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 24 hr |
| Jun 6, 8:11 AM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Jun 6, 10:52 AM EDT | Special Weather Statement | JAX | Duval | 23 min |
| Jun 6, 11:17 AM EDT | River Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 24 hr |
| Jun 6, 12:40 PM EDT | Flash Flood Warning | JAX | Clay | 6 hr |
| Jun 6, 4:08 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jun 6, 4:13 PM EDT | Special Weather Statement | JAX | Suwannee | 32 min |
| Jun 6, 4:47 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jun 6, 5:13 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 6, 5:18 PM EDT | Tornado Warning | JAX | Nassau | 12 min |
| Jun 6, 5:47 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 28 min |
| Jun 6, 6:04 PM EDT | Special Weather Statement | JAX | Duval | 26 min |
| Jun 6, 6:07 PM EDT | Areal Flood Warning | JAX | Clay | 12 hr |
| Jun 6, 6:29 PM EDT | Special Weather Statement | JAX | Nassau | 31 min |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.